Why does busulfan cause erectile dysfunction?

Fatigue. Chemotherapeutic agents (most of them, at least) can cause fatigue, lethargy, and sometimes even depression, all of which can interfere with sexual arousal. A cancer diagnosis, and its treatment, is itself immensely stressful, which can diminish libido. There are many possible reasons why someone taking buslfan would experience ed, and should discuss treatment options with his physician.

Related Questions

Can busulfan cause erectile dysfunction?

Yes. Chemotherapeutic agents (most of them, at least) can cause fatigue, lethargy, and sometimes even depression, all of which can interfere with sexual arousal. A cancer diagnosis, and its treatment, is itself immensely stressful, which can diminish libido. There are many possible reasons why someone taking buslfan would experience ed, and should discuss treatment options with his physician. Read more...

On busulfan can it cause erectile dysfunction?

Yes. Chemotherapeutic agents (most of them, at least) can cause fatigue, lethargy, and sometimes even depression, all of which can interfere with sexual arousal. A cancer diagnosis, and its treatment, is itself immensely stressful, which can diminish libido. There are many possible reasons why someone taking buslfan would experience ed, and should discuss treatment options with his physician. Read more...